Jacobi operators and orthonormal matrix-valued polynomials. I

Authors

  • R. Hatamleh
  • V. A. Zolotarev

Abstract

It is shown that every self-adjoint operator in a separable Hilbert space is unitarily equivalent to a block Jacobi operator. A system of orthogonal operator-valued polynomials is constructed.

Downloads

Published

25.02.2017

Issue

Section

Research articles

How to Cite

Hatamleh, R., and V. A. Zolotarev. “Jacobi Operators and Orthonormal Matrix-Valued Polynomials. I”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 2, Feb. 2017, pp. 228-39, https://umj.imath.kiev.ua/index.php/umj/article/view/1688.